# SDR QXEA0300003

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 2,355 hours, 1,805 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 605QX1
- Condition: Failed
- Location: Fuel System
- Part time: 2,355 hours, 1,805 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOI ON FLIGHT 2447- CENTER WING SECTION HAS FUEL DRIPPING OUT.  REMOVED AND REPLACED ENGINE FUEL PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
